Alert archive / Arizona / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jul 29, 2016, 3:34 PM MST for Pima County, Santa Cruz County, Arizona. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2016, 3:34 PM MST (22:34 UTC)
- Expired
- Jul 29, 2016, 4:15 PM MST
- In force
- 41 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
Counties Pima County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 86 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 10.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1846 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
365 WUUS55 KTWC 292234 SVRTWC AZC019-023-292315- /O.NEW.KTWC.SV.W.0028.160729T2234Z-160729T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 334 PM MST FRI JUL 29 2016 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL SANTA CRUZ COUNTY IN SOUTHEASTERN ARIZONA... SOUTH CENTRAL PIMA COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 415 PM MST * AT 333 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF RIO RICO NORTHWEST...OR 25 MILES WEST OF NOGALES...AND MOVING WEST AT 10 TO 15 MPH. * LOCATIONS IMPACTED INCLUDE... SASABE AND RUBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3153 11166 3157 11128 3142 11118 3139 11126 TIME...MOT...LOC 2233Z 068DEG 10KT 3147 11134 $$ MOLLERE
2 follow-up statements
517 WWUS55 KTWC 292259 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 359 PM MST FRI JUL 29 2016 AZC019-023-292315- /O.CON.KTWC.SV.W.0028.000000T0000Z-160729T2315Z/ SANTA CRUZ-PIMA- 359 PM MST FRI JUL 29 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MST FOR WEST CENTRAL SANTA CRUZ AND SOUTH CENTRAL PIMA COUNTIES... AT 358 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 22 MILES WEST OF RIO RICO...OR 29 MILES WEST OF NOGALES...MOVING WEST AT 10 TO 15 MPH. LOCATIONS IMPACTED INCLUDE... SASABE AND RUBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3153 11166 3157 11128 3142 11118 3139 11126 TIME...MOT...LOC 2258Z 068DEG 10KT 3144 11142 $$ MOLLERE
763
WWUS55 KTWC 292312
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
412 PM MST FRI JUL 29 2016
AZC019-023-292321-
/O.EXP.KTWC.SV.W.0028.000000T0000Z-160729T2315Z/
SANTA CRUZ-PIMA-
412 PM MST FRI JUL 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SANTA CRUZ AND
SOUTH CENTRAL PIMA COUNTIES WILL EXPIRE AT 415 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3153 11166 3157 11128 3142 11118 3139 11126
TIME...MOT...LOC 2306Z 068DEG 10KT 3144 11142
$$
MOLLEREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 1:52 PM MST, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 29, 1:52 PM MST, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 152 PM MST FRI JUL 29 2016 .SYNOPSIS...A good monsoon pattern will remain in place through at least the middle of next week resulting in plenty of afternoon and evening thunderstorms and occasional overnight storms. Storms this evening will be capable of producing very strong winds with areas of blowing dust, mainly north and west of Tucson. Saturday into early next week extra moisture brings an increased threat of very heavy rain and local flooding. With the abundant moisture and storms, temperatures will be cooler this weekend into next week. && .DISCUSSION...We are primed and ready to go and the convection has begun. ML/Cape values are in the 2-3000 j/kg range with Dcape in the 1500-1800 j/kg range with low level convergence coupled with upper level difluence begining to take shape over southern areas and the Whites. Still feel we will be in for an interesting late afternoon/early evening, primarily Tucson north and west although can't rule out a strong storm just about anywhere. With the level of instability that we have in place developing storms will build quickly once initiated. Primary concern today is strong outflow winds and the potential for areas of blowing dust with larger organized outflows in certain areas. Secondary concerns include localized heavy rain and hail. Prime areas to watch include central and western Pima county later this afternoon with storms/outflows moving to the west and storms moving off the Mogollon Rim and dropping SW across points north late today into this evening. Due to the potential for the threat of larger areas of blowing dust due to organized outflows we issued a Blowing Dust advisory to cover the area of concern, basically north and west of Tucson. The convection will gradually wind down tonight, first over eastern areas then later on across western Pima county. Then the focus shifts toward the weekend with an interesting setup taking place. Moisture will continue to stream northward with PWs of 1.75 to possibly 2+ resulting in the potential for very heavy rains with stronger or persistant thunderstorms (note WPC Slgt risk for excessive rain). Normally would have some concern of clouding over with limited convection but models developing inverted mid-level trough over the area acting as focusing mechanism which should override that issue. H20 loop also shows several features moving across the top of the ridge that should roll across the area at some point this weekend although timing is tough at best. Each of these can be a good focusing feature. Upshot to all this is there is potential for thunderstorms producing very heavy rains of 1-3 inches later Saturday and Sunday with concerns for local flooding issues. This also would be a good set up for nighttime storms both Saturday and Sunday nights. The main problems are location and timing. At this time will continue to highlight the threat but headlines not to be issued at this time. Moving into early next week, still have an impressive amount of moisture across the area Monday through Wednesday before it begins to ease back down a bit, basically back toward more normal levels. So there will be a heightened threat for convection producing local heavy rains early next week. All this moisture will help to lower afternoon temperatures Saturday onward with Sunday and Monday possibly being the "coolest" days. && .AVIATION...Valid through 01/00Z. Expect scattered SHRA/TSRA into this evening moving generally NE to SW. Mostly VFR conditions are anticipated thru pd except for MVFR in/around SHRA/TSRA due to heavy rain and local blowing dust. Winds generally 10 kts or less except brief gusts to 50 mph psbl with stronger TSRA with local IFR conditions in blowing dust north and west of Tucson 29/21z thru 30/03z. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...This afternoon and evening is expected to be much more active with scattered thunderstorms, primarily zone 153, the northern part of 152 and much of 151 and 150. The biggest threat from these storms later today will be very strong outflow winds with blowing dust across parts of zones 150 and 151. Saturday and Sunday, due to an increase in moisture across the region we are expecting more widespread convection each afternoon and likely overnight as well with the potential for locally very heavy rains. The abundant moisture will linger into next week before easing back after Wednesday. This moisture will also result in cooler daytime temperatures and higher humidity levels Saturday onward. Winds will generally be light except those associated with thunderstorms where gusts in excess of 50 mph are possible, especially this afternoon. && .TWC Watches/Warnings/Advisories... Blowing Dust Advisory until 8 PM MST this evening for AZZ502-504- 505. Blowing Dust Advisory from 5 PM this afternoon to 8 PM MST this evening for AZZ501. && PUBLIC...Cerniglia AVIATION....Cantin FIRE WEATHER...Cantin Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
In the hours before
Special weather statement, Jul 29, 1:34 PM MST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 134 PM MST FRI JUL 29 2016 AZZ503-513-292115- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON- 134 PM MST FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA CRUZ COUNTY UNTIL 215 PM MST... AT 133 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PATAGONIA MOVING SOUTHWEST AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH HAIL TO DIME SIZE AND HEAVY RAINFALL. BOATERS AND RECREATIONISTS IN AND AROUND PATAGONIA LAKE SHOULD TAKE SHELTER. LOCATIONS IMPACTED INCLUDE... PATAGONIA AND PATAGONIA LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3168 11082 3160 11065 3145 11080 3156 11093 TIME...MOT...LOC 2033Z 044DEG 5KT 3156 11082 CANTIN
Special weather statement, Jul 29, 1:52 PM MST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
152 PM MST FRI JUL 29 2016
AZZ509-510-292130-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD-WHITE
MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW-
152 PM MST FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRAHAM AND NORTHERN
GREENLEE COUNTIES UNTIL 230 PM MST...
AT 151 PM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES WEST OF HANNAGAN MEADOW TO 20 MILES
WEST OF ALMA. MOVEMENT WAS SOUTHWEST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
POINT-OF-PINES AND ROSE PEAK AND AREAS ALONG HIGHWAY 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3341 10911 3305 10948 3345 11006 3347 11000
3356 10986 3353 10982 3348 10981 3348 10975
3352 10973 3356 10967 3357 10968 3358 10966
3358 10962 3361 10961 3363 10956 3362 10953
3364 10952 3366 10948 3369 10948 3371 10943
TIME...MOT...LOC 2051Z 056DEG 15KT 3365 10956 3341 10925
CANTINSpecial weather statement, Jul 29, 2:15 PM MST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
215 PM MST FRI JUL 29 2016
AZZ503-504-513-292200-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES-TUCSON
METRO AREA INCLUDING TUCSON/GREEN
VALLEY/MARANA/VAIL-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS
INCLUDING BISBEE/CANELO HILLS/MADERA CANYON-
215 PM MST FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA CRUZ AND
SOUTHEASTERN PIMA COUNTIES UNTIL 300 PM MST...
AT 214 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TUBAC...OR 16 MILES NORTH OF NOGALES...MOVING WEST AT 15 MPH.
FURTHER STORM DEVELOPMENT IS LIKELY IN THE AREA.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NOGALES...GREEN VALLEY...RIO RICO NORTHEAST...TUMACACORI-CARMEN...
RIO RICO SOUTHEAST...RIO RICO NORTHWEST...RIO RICO SOUTHWEST...
TUBAC...PATAGONIA LAKE...TUMACACORI...RUBY...MADERA CANYON...
PENA BLANCA LAKE...RIO RICO...ARIVACA...ARIVACA LAKE...
AMADO AND ARIVACA JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3144 11140 3191 11121 3181 11074 3133 11083
3133 11104
TIME...MOT...LOC 2114Z 104DEG 27KT 3160 11100
CANTINSpecial weather statement, Jul 29, 2:29 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
229 PM MST FRI JUL 29 2016
AZZ509-510-292215-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD-WHITE
MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW-
229 PM MST FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRAHAM AND WEST
CENTRAL GREENLEE COUNTIES UNTIL 315 PM MST...
AT 228 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES SOUTHWEST OF HANNAGAN MEADOW...OR 38 MILES NORTH OF SAFFORD...
MOVING SOUTHWEST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
POINT-OF-PINES AND ARSENIC TUBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3336 10930 3297 10961 3342 11011 3352 10983
3350 10981 3348 10981 3348 10977 3349 10975
3352 10973 3356 10967 3357 10968 3359 10966
3359 10963 3358 10962 3359 10962
TIME...MOT...LOC 2128Z 041DEG 15KT 3338 10957
CERNIGLIASpecial weather statement, Jul 29, 3:17 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
317 PM MST FRI JUL 29 2016
AZZ508>510-292315-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING
CLIFTON/SAFFORD-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING
DOUGLAS/WILLCOX-WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES
INCLUDING HANNAGAN MEADOW-
317 PM MST FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COCHISE...CENTRAL
GRAHAM AND GREENLEE COUNTIES UNTIL 415 PM MST...
AT 314 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF VIRDEN...OR 23 MILES WEST OF REDROCK...MOVING
SOUTHWEST AT 25 TO 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. IN
ADDITION...MODERATE OF HEAVY RAIN WILL OCCUR WITH AMOUNTS RANGING
FROM A HALF TO THREE QUARTERS OF AN INCH...WITH ISOLATED AMOUNTS OF
AN INCH TO AN INCH AND A QUARTER POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SAFFORD...CLIFTON...BOWIE...MORENCI...THATCHER...PIMA...DUNCAN...
FRANKLIN...ROSE PEAK...JUNCTION OF HIGHWAYS 191 AND 266...GUTHRIE...
SOLOMON...ARSENIC TUBS...POINT-OF-PINES AND SWIFT TRAIL JUNCTION.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3235 10905 3224 10948 3344 11024 3343 11022
3345 11017 3347 11017 3347 11000 3355 11000
3358 10991 3355 10985 3353 10984 3354 10983
3348 10981 3348 10977 3352 10973 3356 10967
3357 10968 3359 10962 3347 10905
TIME...MOT...LOC 2214Z 054DEG 24KT 3261 10913
MOLLERESpecial weather statement, Jul 29, 3:23 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 323 PM MST FRI JUL 29 2016 AZZ503-507-513-292300- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON- 323 PM MST FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANTA CRUZ COUNTY UNTIL 400 PM MST... AT 321 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES EAST OF RIO RICO NORTHEAST...OR 20 MILES NORTHEAST OF NOGALES... MOVING SOUTHWEST AT 10 TO 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. IN ADDITION...EXPECT RAINFALL AMOUNTS OF A HALF TO THREE QUARTERS OF AN INCH...WITH THE POTENTIAL FOR UP TO ONE INCH POSSIBLE. LOCATIONS IMPACTED INCLUDE... RIO RICO NORTHEAST...RIO RICO SOUTHEAST...PATAGONIA... PATAGONIA LAKE...SONOITA AND ELGIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3154 11102 3172 11077 3159 11053 3133 11076 TIME...MOT...LOC 2221Z 037DEG 11KT 3159 11071 MOLLERE
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:33 AM MST | Blowing Dust Advisory | TWC | Pima, Pinal | 9 hr |
| Jul 29, 12:50 PM MST | Special Weather Statement | TWC | Greenlee | 25 min |
| Jul 29, 1:34 PM MST | Special Weather Statement | TWC | Santa Cruz | 41 min |
| Jul 29, 1:52 PM MST | Special Weather Statement | TWC | Greenlee | 38 min |
| Jul 29, 2:15 PM MST | Special Weather Statement | TWC | Santa Cruz | 45 min |
| Jul 29, 2:29 PM MST | Special Weather Statement | TWC | Graham | 46 min |
| Jul 29, 3:17 PM MST | Special Weather Statement | TWC | Graham, Greenlee | 58 min |
| Jul 29, 3:23 PM MST | Special Weather Statement | TWC | Santa Cruz | 37 min |
| Jul 29, 3:45 PM MST | Special Weather Statement | TWC | 45 min | |
| Jul 29, 3:50 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 55 min |
| Jul 29, 4:17 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham, Pima, Pinal | 58 min |
| Jul 29, 4:48 PM MST | Severe Thunderstorm Warning | TWC | Pima | 57 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.